MathSciNet Relay Station
MathSciNet bibliographic data
MR2269428 (2007j:47138) 47L35 (47B47)
Lu, Fangyan Lie derivations of certain CSL algebras. Israel J. Math. 155 (2006), 149–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement